# SDR MZZA97057

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: BACB16BN08P
- Condition: Seized
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - RIGHT MLG EMERGENCY EXTENSION UPLOCK CRANK LINK ROLLER BEARING FROZEN.  REMOVED AND REPLACED UPLOCK CRANK LINK ROLLER BEARING IAW B727 MM 32-32-51.  OPS CHECK GOOD.  (M)
